# SDR DHL2007804525

- Difficulty date: August 7, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5652288506
- Condition: Delaminated
- Location: Te Flap
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT FLAP VANE LWR SKIN DELAMINATED.  REMOVED AND REPLACED NR 2 RT FLAP VANE IAW MM 27-51-14 PG 201-202.  REFER TO NR 060653 FOR OPS CHECK.
